| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 of -11.00/3.5/078 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was removed due to excessive vault.A replacement lens of shorter length was later implanted and the problem resolved.In the reporter opinion the cause for this event was the device." lens too large, causing discomfort" was reported for cause details.
Additional Manufacturer Narrative
Corrected data: h6-health effect- impact code: "4629" should be removed and code "4627" should be added.B5- the reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7 implantable collamer lens of diopter -11.00/3.5/078 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault and discomfort.On (b)(6) 2023 the lens was explanted and later replaced with the shorter length and the problem was resolved.The reporter indicated the cause of the event is device- "lens too large, causing discomfort'.Claim# (b)(6).